Jump to content
RESOLVED: Password Reset Bug Fixed ×
BenzoBuddies Activity Level Report ×
Let Your Voice be Heard! Researchers at Trinity College Dublin... ×

General


[to...]

Recommended Posts

[to...]
Ten years ago, I visited a mental health clinic with insomnia being my main symptom. Since then, various benzodiazepines have been prescribed to me. Initially, the medication was effective, but at some point, its effectiveness decreased, and I was prescribed another benzodiazepine for several years. During this time, my physical condition deteriorated, and my quality of life (QOL) decreased. While researching on the internet, I came across the Ashton Manual. After reading it, I felt that I had no choice but to withdraw from the medication, so I consulted with my doctor and made my own tapering plan. At that time, I was taking 0.4mg of Solanax three times a day and 2mg of Risme a day. I believed in the Ashton Manual and first attempted to replace Solanax and Risme with Sertraline, which took about three months. After that, I started tapering by taking Sertraline in the morning, afternoon, evening, and before bed. At that time, I tapered by reducing the dose by 0.5mg every two weeks. I continued to reduce the dose further by taking Sertraline twice a day when I had reduced it to 5mg. At 4mg, I obtained information on microtapering and reduced the dose by 0.01mg every day. I started tapering in June 2021, so two years have passed. Currently, I have reduced the dose to 2.94mg. However, I have been troubled by various withdrawal symptoms. I feel restless, anxious, and have depressive symptoms, back pain, headaches, a heavy head, and lack of mental clarity. I have become negative about everything. I consulted my doctor about the depressive symptoms, and I am currently taking 10mg of Trimipramine and 7.5-15mg of Reflex. The most difficult thing for me is the decrease in QOL due to the feeling of depression and a heavy head associated with the depressive symptoms. Recently, I feel that my vision has also deteriorated. Please let me know if there are any ways to alleviate these symptoms.
Link to comment
Share on other sites

[Pa...]
I see in another of your recent posts, you’re attempting to taper from Valium at the same time?
Link to comment
Share on other sites

×
×
  • Create New...